# SDR ASMF201602002

- Difficulty date: December 23, 2015
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 39,711 hours, 20,468 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER START ENGS, THE ELEC LIGHT TURNED ON.  PERFORMED ELEC SYS AUTO TEST IAW FIM 34-31 TASK 801, CONFIRMING THE FAILURE, SO THE RESET TO RUPTURES & BITE TO SPCU MODULE WERE PERFORMED IAW FIM 24-34 TASK 802, NO FAILURES WERE FOUND.
